开元棋牌

数学与应用数学系
您现在的位置: 首页 > 师资队伍 > 数学与应用数学系 > 正文

舒小保

发布时间:2018-06-27 14:17    浏览次数:    来源:

 

 学历:中山大学数学与计算科学,博士;

 职称:湖南大学博士生导师, 副教授

 

 

一、发表的论文情况:

 

  在国际国内核心期刊发表高质量论文30多篇,其中含全球数学领域ESI排名前0.1%的热点论文1篇,全球数学领域ESI排名前1%的高被引论文2

 

1. Shu, Xiao-Bao; Shi, Yajing A study on the mild solution of impulsive fractional evolution equations. Appl. Math. Comput. 273 (2016), 465–476.

2. Shu, Xiao-Bao; Xu, Fei; Shi, Yajing S-asymptotically ω-positive periodic solutions for a class of neutral fractional differential equations. Appl. Math. Comput. 270 (2015), 768–776.

3. Wang, Xiancun; Shu, Xiaobao The existence of positive mild solutions for fractional differential evolution equations with nonlocal conditions of order 1<α<2. Adv. Difference Equ. 2015, 2015:159, 15 pp.

4. Xu, Fei; Cressman, Ross; Shu, Xiao-Bao; Liu, Xinzhi A series of new chaotic attractors via switched linear integer order and fractional order differential equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 25 (2015), no. 1, 1550008, 12 pp.

5. Shu, Xiao-Bao; Xu, Fei Upper and lower solution method for fractional evolution equations with order 1<α<2. J. Korean Math. Soc. 51 (2014), no. 6, 1123–1139.

6. Shu, Xiao Bao; Dai, Bin Xiang S-asymptotically ω-periodic solutions of semi-linear neutral fractional differential equations. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 34 (2014), no. 1, 16–26.

7 Shu, Xiao-Bao; Xu, Fei The existence of solutions for impulsive fractional partial neutral differential equations. J. Math. 2013, Art. ID 147193, 9 pp.

8 Shu, Xiao-Bao; Lai, Yongzeng; Xu, Fei Existence of infinitely many periodic subharmonic solutions for nonlinear non-autonomous neutral differential equations. Electron. J. Differential Equations 2013, No. 150, 21 pp.

9 Xu, Fei; Shu, Xiao-Bao; Cressman, Ross Chaos control and chaos synchronization of fractional order smooth Chua's system. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 20 (2013), no. 1, 117–133.

10. Shu, Xiao-Bao; Wang, Qianqian The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order 1<α<2. Comput. Math. Appl. 64 (2012), no. 6, 2100–2110.

11. Shu, Xiao-Bao; Lai, Yongzeng; Xu, Fei Existence and uniqueness of mild solution for abstract fractional functional differential equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 19 (2012), no. 3, 371–382.

12. Shu, Xiao-Bao; Lai, Yongzeng; Xu, Fei Existence of subharmonic periodic solutions to a class of second-order non-autonomous neutral functional differential equations. Abstr. Appl. Anal. 2012, Art. ID 404928, 26 pp.

13.Shu, Xiao-Bao; Lai, Yongzeng; Chen, Yuming The existence of mild solutions for impulsive fractional partial differential equations. Nonlinear Anal. 74 (2011), no. 5, 2003–2011.

14. Zhu, Q. X.; Wang, H. C.; Shu, X. B. Strong n(n=?1,0)-discount optimality for continuous-time jump Markov decision processes. Southeast Asian Bull. Math. 34 (2010), no. 3, 563–578.

15. Shu, Xiao-Bao Infinite periodic and subharmonic solutions to a class of second-order nonlinear non-autonomous neutral functional differential equations. Int. J. Dyn. Syst. Differ. Equ. 2 (2009), no. 3-4, 291–300.

16. Shu, Xiao Bao; Huang, Li Hong; Xu, Yuan Tong An estimate for the number of multiple periodic solutions to a class of neutral differential equations. (Chinese) Acta Math. Appl. Sin. 31 (2008), no. 1, 35–43.

17. Shu, Xiao Bao; Wang, Mi Infinite subharmonic periodic solutions to a class of second-order neutral differential equations. (Chinese) Math. Appl. (Wuhan) 21 (2008), no. 3, 542–547.

18.Shu, Xiao Bao Infinitely many solutions of boundary value problems for a class of second-order ordinary differential equations. (Chinese) J. Systems Sci. Math. Sci. 28 (2008), no. 1, 91–98.

19.Shu, Xiao-Bao; Xu, Yuan-Tong; Huang, Lihong Infinite periodic solutions to a class of second-order Sturm-Liouville neutral differential equations. Nonlinear Anal. 68 (2008), no. 4, 905–911.

20. Li, Yongjin; Shu, Xiaobao; Xu, Yuantong A minimal estimate for number of multiple solutions for a class of second-order ordinary differential equations. Funct. Differ. Equ. 13 (2006), no. 3-4, 511–518.

21. Shu, Xiao Bao; Xu, Yuan Tong; Li, Yong Jin A minimal estimate for number of multiple solutions for a class of second-order ordinary differential equations. (Chinese) Acta Math. Appl. Sin. 29 (2006), no. 6, 1004–1016.

22. Shu, Xiao Bao; Xu, Yuan Tong Multiple periodic solutions to a class of second-order functional differential equations of mixed type. (Chinese) Acta Math. Appl. Sin. 29 (2006), no. 5, 821–831.

23. Zhu, Quan Xin; Shu, Xiao Bao Characteristic numbers and their probability meaning for two kinds of birth and death processes. (Chinese) Appl. Math. J. Chinese Univ. Ser. A 21 (2006), no. 3, 311–320.

24. Shu, Xiao Bao; Xu, Yuan Tong Existence of solutions for a class of state-dependent neutral differential equations. (Chinese) J. Math. Res. Exposition 26 (2006), no. 3, 576–582.

25. Li, Yongjin; Shu, Xiaobao; Xu, Yuantong Multiple solutions of boundary value problem. Tamkang J. Math. 37 (2006), no. 2, 149–154.

26. Shu, Xiao-Bao; Li-Hong, Huang; Li, Yong-Jin Triple positive solutions for a class of boundary value problems for second-order neutral functional differential equations. Nonlinear Anal. 65 (2006), no. 4, 825–840.

27. Shu, Xiao-Bao; Xu, Yuan-Tong Multiple periodic solutions for a class of second-order nonlinear neutral delay equations. Abstr. Appl. Anal. 2006, Art. ID 10252, 9 pp.

28. Shu, Xiao Bao; Zhu, Quan Xin Multiple solutions of boundary value problems for a class of second-order ordinary differential equations. (Chinese) Math. Appl. (Wuhan) 19 (2006), no. 1, 120–126.

29. Shu, Xiao Bao; Xu, Yuan Tong Triple positive solutions for a class of boundary value problems for second-order functional differential equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 48 (2005), no. 6, 1113–1120.

30. Shu, Xiao Bao; Zhu, Quan Xin Three solutions of a class of boundary value problems for second-order ordinary differential equations. (Chinese) Acta Sci. Natur. Univ. Sunyatseni 44 (2005), no. 6, 5–7.

31.Shu, Xiao-Bao; Xu, Yuan-Tong Multiple periodic solutions to a class of second-order nonlinear mixed-type functional differential equations. Int. J. Math. Math. Sci. 2005, no. 17, 2689–2702.

32. Shu, Xiaobao; Xu, Yuantong Infinite periodic solutions to a class of second-order neutral differential equations. Ann. Differential Equations 21 (2005), no. 3, 397–402.

33. Li, Yongjin; Shu, Xiaobao; Xu, Yuantong Multiple solutions to nonlinear boundary value problems. Far East J. Appl. Math. 18 (2005), no. 1, 113–120.

34.Shu, Xiao-Bao; Xu, Yuan-Tong Triple positive solutions for a class of boundary value problem of second-order functional differential equations. Nonlinear Anal. 61 (2005), no. 8, 1401–1411.

 

二、科研项目

1、不变群指标和泛函微分系统的多重周期解,教育部博士点新教师基金,主持;

2、分数阶发展方程定性理论研究,湖南省自然科学基金,主持;

3、不变群指标和不动点理论在泛函微分系统的应用,湖南省科技厅项目,主持;

4、基于弱拓扑条件下的脉冲Riemann-Liouville分数阶微分方程解的动力行为研究,湖南省教育厅创新平台项目,主持;

5、作为主要成员,参与国家自然科学基金(第二完成人)三项,参与其他部厅级项目多项。

三、教学课程

任教的本科课程有:

数学分析、高等数学(A)、高等数学(B)、线性代数(A)、常微分方程、概率统计、微分几何、随机过程。

任教的研究生课程有:

微分流形、非线性泛函分析、度理论在微分方程中的应用、李群在微分方程中的应用、无穷维动力系统、泛函微分方程。

四、获奖情况

1、湖南大学优秀教师,2014年;

2、湖南大学教学标兵,2016年;

3、湖南省自然科学一等奖(排名第四)2017年。

 

 

上一篇:郭振远

下一篇:郭上江

开元棋牌官网_2019十大棋牌游戏排行榜「权威推荐」 版权所有©2017年    通讯地址:湖南省长沙市岳麓区麓山南路麓山门     邮编:410082     Email:xiaoban@hnu.edu.cn
域名备案信息:[www.hnu.edu.cn,www.hnu.cn/湘ICP备05000239号]     [hnu.cn 湘教QS3-200503-000481 hnu.edu.cn  湘教QS4-201312-010059]